# SDR CA010108023

- Difficulty date: October 5, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Lear 45LEAR
- Aircraft time: 343 hours
- System (JASC): 5280 · Landing Gear Doors
- Part: Bellcrank
- Part number: 4532103045001
- Condition: Cracked
- Location: Lt Mlg Door
- Part time: 334 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BELLCRANK CRACKED AT PIVOT POINT. DEFECTIVE PART RETURNED TO LEARJET (WARRANTY).NEW BELLCRANK INSTALLED. DOOR RERIGGED. FUNCTION TEST OK.
